Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Sidel'nikov inequality


Authors: N. O. Kotelina and A. B. Pevnyĭ
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 26 (2014), nomer 2.
Journal: St. Petersburg Math. J. 26 (2015), 351-356
MSC (2010): Primary 26D15
DOI: https://doi.org/10.1090/S1061-0022-2015-01342-3
Published electronically: February 3, 2015
MathSciNet review: 3242039
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Sidel'nikov integral inequality was established in 1974 with a very difficult proof. A discrete version of this inequality was studied by Goethals and Seidel (1979) and by B. B. Venkov (2001). They found certain conditions under which equality occurs in the discrete inequality. In the paper, a simple proof of the Sidel'nikov inequality is suggested, based on an idea of Venkov.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 26D15

Retrieve articles in all journals with MSC (2010): 26D15


Additional Information

N. O. Kotelina
Affiliation: Syktyvkar State University, Oktyabr′skiĭ pr. 55, Syktyvkar 167001, Russia
Email: nkotelina@gmail.com

A. B. Pevnyĭ
Affiliation: Syktyvkar State University, Oktyabr′skiĭ pr. 55, Syktyvkar 167001, Russia
Email: pevnyi@syktsu.ru

DOI: https://doi.org/10.1090/S1061-0022-2015-01342-3
Keywords: Sidel{\textprime}nikov inequality, spherical semidesign
Received by editor(s): December 24, 2012
Published electronically: February 3, 2015
Article copyright: © Copyright 2015 American Mathematical Society